MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0190-9622(92)70057-m

Медицинская библиотека · Journal of the American Academy of Dermatology · 1992

Drug-induced pemphigus related to angiotensin-converting enzyme inhibitors.

Kaplan R P, Potter T S, Fox J N

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

We report a case of drug-induced pemphigus caused by an angiotensin-converting enzyme inhibitor, captopril. The cutaneous reaction remitted after withdrawal of captopril therapy. Unique to this case, however, was the substitution of another angiotensin-converting enzyme inhibitor, enalapril, without exacerbation of the pemphigus. To the best of our knowledge, this is the first reported patient with captopril-induced pemphigus in whom no new lesions developed after subsequent treatment with enalapril. A difference in chemical structure between these two drugs, particularly of a sulfur moiety, may help explain why the drug-induced disease did not recur.

Для цитирования: Kaplan R P, Potter T S, Fox J N. Drug-induced pemphigus related to angiotensin-converting enzyme inhibitors.. Journal of the American Academy of Dermatology. 1992. DOI: 10.1016/0190-9622(92)70057-m.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.